Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Reconstruction of path algebras from their posets of tilting modules

Authors: Dieter Happel and Luise Unger
Journal: Trans. Amer. Math. Soc. 361 (2009), 3633-3660
MSC (2000): Primary 16G10, 16G70, 16E10
Published electronically: February 4, 2009
MathSciNet review: 2491894
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Lambda = k \overrightarrow{\Delta}$ be the path algebra of a finite quiver without oriented cycles. The set of isomorphism classes of multiplicity free tilting modules is in a natural way a partially ordered set. We will show here that $ \mathcal T_{\Lambda}$ uniquely determines $ \overrightarrow{\Delta}$ if $ \overrightarrow{\Delta}$ has no multiple arrows and no isolated vertices.

References [Enhancements On Off] (What's this?)

  • [AHT] I. Assem, D. Happel, S. Trepode, Extending tilting modules to one-point extensions by projectives, Comm. in Algebra 35 (2007), no. 10, 2983-3006. MR 2356133
  • [AR] M. Auslander, I. Reiten, Applications of contravariantly finite subcategories, Adv. Math. 86 (1991), 111-152. MR 1097029 (92e:16009)
  • [ARS] M. Auslander, I. Reiten, S. Smalø, Representation theory of artin algebras, Cambridge University Press, 1995. MR 1314422 (96c:16015)
  • [GL] Geigle, W., Lenzing, H., Perpendicular categories with applications to representations and sheaves, J. Algebra 144, 273-343 (1991). MR 1140607 (93b:16011)
  • [H1] D. Happel, Partial tilting modules and recollement, Proceedings of the International Conference of Algebra, Contemporary Mathematics 131, Providence 1992, 345-362. MR 1175843 (93k:16011)
  • [H2] D. Happel, Selforthogonal modules, Abelian Groups and Modules, Kluwer Academic Publishers, 257-276. MR 1378204 (97d:16016)
  • [HR] D. Happel, C. M. Ringel, Tilted algebras, Trans. Amer. Math. Soc., 274 (1982), 399-443. MR 675063 (84d:16027)
  • [HU1] D. Happel, L. Unger, On a partial order of tilting modules, Algebr. Represent. 8 (2005), no. 2, 147-156. MR 2162278 (2006e:16021)
  • [HU2] D. Happel, L. Unger, On the quiver of tilting modules, J. Algebra 284 (2005). no. 2, 857-868. MR 2114583 (2005j:16013)
  • [HU3] D. Happel, L. Unger, Minimal elements in the poset of tilting modules, Contemp. Math. 376, Amer. Math. Soc., Providence, RI, 2005, 281-288. MR 2147028 (2006k:16025)
  • [R] C. M. Ringel, Tame algebras and integral quadratic forms, Springer Lecture Notes in Mathematics 1099, Heidelberg, 1984. MR 774589 (87f:16027)
  • [U1] L. Unger, On the simplicial complex of tilting modules over quiver algebras, Proc. London Math. Soc. (3) 73 (1996), 27-46. MR 1387082 (97g:16019)
  • [U2] L. Unger, On the simplicial complex of exceptional modules, Habilitationsschrift, Universität Paderborn, 1993.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16G10, 16G70, 16E10

Retrieve articles in all journals with MSC (2000): 16G10, 16G70, 16E10

Additional Information

Dieter Happel
Affiliation: Fakultät für Mathematik, Technische Universität Chemnitz, D-09107 Chemnitz, Germany

Luise Unger
Affiliation: Fakultät für Mathematik und Informatik, Fernuniversität Hagen, D-58084 Hagen, Germany

Received by editor(s): April 16, 2007
Published electronically: February 4, 2009
Additional Notes: The main results presented here were obtained while the authors were visiting the University of Sao Paulo and Shanghai Jiao Tong University. Both authors would like to thank their hosts Flavio Coelho and Pu Zhang for their hospitality.
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society